MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SERVICE REP,2.7X70D SH,25MM,FL; ARTHROSCOPE

SMITH & NEPHEW, INC. SERVICE REP,2.7X70D SH,25MM,FL; ARTHROSCOPE
Model Number 4132S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/09/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was not focusing.No patient injury was reported.
 
Additional Manufacturer Narrative
An evaluation was performed by the supplier and could confirm the customer complaint that the device was not focusing.A visual inspection was performed and showed the scope to have damaged negative lens, tight focus ring with distal tip and fiber damage.This is caused by contact with another source.No manufacturing related defects were observed.
 
Event or Problem Description
It was reported that the device was not focusing and there was not back up available.No patient injury was reported.

Brand Name
SERVICE REP,2.7X70D SH,25MM,FL
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key7223965
Report Number3003604053-2018-00016
Device Sequence Number19138365
Product Code HRX
UDI-Device Identifier00885556606650
UDI-Public(01)00885556606650
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K971253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4132S
Device Catalogue Number4132S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2018
Initial Date Received by Manufacturer 01/09/2018
Supplement Date Received by Manufacturer02/15/2018
Initial Report FDA Received Date01/28/2018
Supplement Report FDA Received Date02/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR